• Users Online: 348
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 10  |  Issue : 1  |  Page : 152-155

A rare case of late presentation of dasatinib-induced cardiopulmonary toxicity


1 Department of Clinical Hematology, Medical Division, Command Hospital Air Force, Bengaluru, Karnataka, India
2 Department of Nephrology, Medical Division, Command Hospital Air Force, Bengaluru, Karnataka, India
3 Department of Pulmonology, Medical Division, Command Hospital Air Force, Bengaluru, Karnataka, India

Correspondence Address:
Dr. Vijoy Kumar Jha
Department of Nephrology, Medical Division, Command Hospital Air Force, Bengaluru - 560 007, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijrc.ijrc_65_20

Rights and Permissions

Tyrosine kinase inhibitors (TKI) (imatinib, dasatinib, and nilotinib) are used for the treatment and long-term control of chronic myeloid leukemia (CML). TKIs rarely cause systemic side effects with atypical presentations, and these must be borne in mind while prescribing these drugs over a prolonged period. Dasatinib-induced cardiopulmonary toxicity should be suspected in patients presenting with new-onset cardiac or pulmonary symptoms, with features of congestive cardiac failure and pulmonary infiltrates. We report a rare presentation of simultaneous occurrence of pleural effusion, interstitial pneumonitis, pulmonary hypertension, and heart failure in a CML patient on dasatinib for >6 years, which was successfully treated with discontinuation of the drug and oral steroids.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed110    
    Printed8    
    Emailed0    
    PDF Downloaded8    
    Comments [Add]    

Recommend this journal